# SDR GTIA2014111601452

- Difficulty date: November 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 18,248 hours, 8,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PASSENGER DOOR ASSIST BOTTLE LOW.  SERVICED THE ASSIST BOTTLE IAW AMM 52-12-14.
